# SDR SCNA95061

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907WA
- Make and model: Doug DC-10-10
- Aircraft serial: 46946
- System (JASC): 5240 · Service Doors
- Part: Connector
- Part number: M61006
- Condition: Dirty
- Location: Door Switch
- Stage of operation: UK
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM R-3 AND R-4 DOORS.  CYCLED R-3 DOOR, DOOR ARMED PROPERLY WITH R-3 DOOR LIGHT OFF.  CLEANED R-4 DOOR SWITCH CANNON PLUG, R-4 DOOR OPERATIONAL CHECKED GOOD.
